# SDR ASAA2023013081707

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,596 hours, 11,279 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON FMC'S. RAN QRH ON GROUNG "INFO ONLY". GROUNDED - YES. PERFORMED OPS CHECK OF BOTH FMCS PER B737-800 AMM TASK 34-61-710-801. OPS CHECK GOOD. NO HISTORY 90 DAYS.
